# SDR AALA202206175333

- Difficulty date: June 6, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N941AN
- Make and model: Boeing 737823
- Aircraft serial: 29534
- Aircraft time: 59,478 hours, 24,561 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT LOWER FUSELAGE WASTE VENT SKIN CORRODED LOCATED AT STA 917 AND STR 21L-22L.  INSTALLED TRIPLER AND DOUBLER REPAIR AT AFT LOWER FUSELAGE LAV WASTE VENT SKIN PER SRM 53-70-01-2R.
